Wed, Sep 20|
S & S Middle School
S & S Parent and Student Narcan Training
Accidental drug poisonings are on the rise! Texas ranks 3rd in the nation for accidental drug poisoning (overdose) deaths. You can be prepared to save a life by learning the signs of accidental drug poisoning and carrying a Narcan kit. Open to all parents, students and staff of S & S Schools.
Time & Location
Sep 20, 6:00 PM – 7:00 PM CDT
S & S Middle School , 462 S Main St, Sadler, TX 76264, USA
About the event
In this free training, Veronica Riera-Gilley, Doctor of Pharmacy, will cover the signs of accidental drug poisoning (overdose) and who is at risk (the answer will surprise you), discuss the use of Narcan Nasal Spray to reverse an accidental drug poisoning, and tell you where to get a Narcan Kit for your own first-aid kit. There are a limited number of free narcan kits available at the training. With your registration, you will be entered in the drawing to receive one of these free kits that was obtained through www.morenarcanplease.com. Must be present to receive kit.